# SDR UHLA2010122800352

- Difficulty date: December 28, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,422 hours, 10,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B SEAT TRACK FR43 TO FR59.  REMOVED AND REPLACED LT I/B SEAT TRACK BEAM BETWEEN FR33 TO FR59 IAW EMB SRM 51-41-01, 51-41-02, 51-42-01 AND 51-43-01.
